Skip to Main content Skip to Navigation
Journal articles

Regular expression transformations to extend regular languages (with application to a Datalog XML schema validator)

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00461223
Contributor : Mirian Halfeld Ferrari Connect in order to contact the contributor
Submitted on : Wednesday, March 3, 2010 - 11:30:26 PM
Last modification on : Tuesday, January 11, 2022 - 5:56:21 PM

Identifiers

  • HAL Id : inria-00461223, version 1

Collections

Citation

Robson da Luz, Mirian Halfeld Ferrari Alves, Martin A. Musicante. Regular expression transformations to extend regular languages (with application to a Datalog XML schema validator). J. Algorithms, Elsevier, 2007, 62 (3-4), pp.148-167. ⟨inria-00461223⟩

Share

Metrics

Record views

33